# SDR AWXA200201206

- Difficulty date: November 20, 2002
- Submitted: December 17, 2002
- Operation: Air carrier
- Aircraft: N189AW
- Make and model: Boeing 737277
- Aircraft serial: 22656
- Aircraft time: 60,460 hours, 49,538 cycles
- Engine: Pwa JT8D15
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 2024T3040
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR, DURING C-14 CHECK A .500 INCH CRACK WAS FOUND ON AFT EDGE OF THE LEFT NR 1 DOOR INNER SKIN 12 INCHES ABOVE AFT LOWER LATCH ROLLER.  NO NDT NEEDED, CRACK TERMINATES AT THE END OF SKIN.  MAINTENANCE FABRICATED AND INSTALLED REPAIR DOUBLER IAW SRM.
